# SDR AT0100023

- Difficulty date: November 8, 2000
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOSTAL CORRODED BEYOND LIMITS AT BS 962 LONGERON 18R.  FORMED AND INSTALLED REPAIR IAW DC9 SRM 52-11-03, 51-10-02, 51-30-01, 51-30-02, AND 51-20-05.
